Universidad Complutense de Madrid
E-Prints Complutense

On testing homogeneity of variances for nonnormal models using entropy



Último año

Gupta, Arjun K. y Harrar, Solomon W. y Pardo Llorente, Leandro (2007) On testing homogeneity of variances for nonnormal models using entropy. Statistical methods and applications, 16 (2). pp. 245-261. ISSN 1618-2510

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.springerlink.com/content/09q57307571j3513/fulltext.pdf

URLTipo de URL


This paper deals with testing equality of variances of observations in the different treatment groups assuming treatment effects are fixed. We study the distribution of a test statistic which is known to perform comparably well with other statistics for the same purpose under normality. The statistic we consider is based on Shannon's entropy for a distribution function. We will derive the asymptotic expansion for the distribution of the test statistic based on Shannon's entropy under nonnormality and numerically examine its performance in comparison with the modified likelihood ratio criteria for normal and some nonnormal populations.

Tipo de documento:Artículo
Palabras clave:sample variance; cumulants; edgeworth expansion; characteristic function; chi-square distibution; entropy; bartletts test; asymptotic-expansion; null distribution; critical-values; sample entropy; diversity
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:17624
Depositado:11 Ene 2013 09:37
Última Modificación:16 Sep 2015 08:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo